# SDR C1HA200193019

- Difficulty date: September 3, 2001
- Submitted: October 3, 2001
- Operation: Air carrier
- Aircraft: N292AS
- Make and model: Boeing 727212
- Aircraft serial: 21458
- System (JASC): 2565 · Escape Slide
- Part: Latch
- Condition: Out Of Adj
- Location: L1 Slide
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 LEFT SLIDE NOT INTACT.  KEEPS FALLING OUT. ADJUSTED LATCH AND RESECURED SLIDE IN CONTAINER IN ACCORDANCE WITH 25-60-15.
